# SDR CALA2024012400222

- Difficulty date: January 22, 2024
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N69835
- Make and model: Boeing 737-900ER
- Aircraft serial: 60087
- Aircraft time: 29,500 hours, 10,664 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Part number: UNKNOWN
- Part serial: NA
- Condition: Unknown
- Location: Pressure Switch
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

LOW SPEED REJECT FOR AIR CONDITIONING UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. MAC METER INITIATED FOR WITH VENDOR ID V939095 MAC RELATED WORK ORDER 000000003095479 AND PRTR ANTI-ICE AND MASTER CAUTION ILLUMINATED ON TO. FOUND PRESSURE SWITCH CONNECTOR WAS NOT DISCONNECTED PER MEL. DISCONNECTED CONNECTOR DP1302 PER MEL CARD 30080 AND VERIFIED REMAINING DDP STEPS COMPLIED WITH. RTO WAS AT 60 KNOTS SO NO ACTION REQUIRED.
